CSpace  > 应用数学研究所
一类时间序列模型线性性的K-S型检验
陈敏; 安鸿志
1996
Source Publication科学通报
ISSN0023-074X
Volume041Issue:011Pages:961
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45956
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈敏,安鸿志. 一类时间序列模型线性性的K-S型检验[J]. 科学通报,1996,041(011):961.
APA 陈敏,&安鸿志.(1996).一类时间序列模型线性性的K-S型检验.科学通报,041(011),961.
MLA 陈敏,et al."一类时间序列模型线性性的K-S型检验".科学通报 041.011(1996):961.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈敏]'s Articles
[安鸿志]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈敏]'s Articles
[安鸿志]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈敏]'s Articles
[安鸿志]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.